Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Is duromine classed as a beta blocker? Why weird sensation in arms?

Is duromine classed as a beta blocker? I am having really weird sensations running down both my arms into my hands, which feels like really severe pins and needles. And, I have really bad chest pain in my left atrium/ ventricle area which I could best describe as feeling as though I have clogged arteries. I am wondering if it could be Raynauds Phenomenon, (3 months prior to this, my hands were constantly blue for weeks at a time... But that has since returned to normal) and Duromine is acting as a beta blocker and that is narrowing my arteries. Strokes run in my paternal family - my Dad was 37 at his first one. I am only 26, and female.... Any ideas would be so appreciated! Thank you!!!!
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Duromine is a weight loss pill which works by directly affecting the area of the brain that controls your appetite making you feel less hungry.This releases substances which are powerful cardiac stimulants which results in increased heart rate, elevated blood pressure, restlessness etc.I suggest you to consult your physician for evaluation of chest pain.
Beta blocker are used for the management of elevated blood pressure and angina(chest pain).
Hope this helps.Take care.
Answered: Sun, 13 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor